# SDR CA140218005

- Difficulty date: February 11, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 33,710 hours
- Engine: Ge CT581402
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: SS40C6D33400
- Condition: Failed
- Location: Hyd System
- Part time: 598 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) PRIMARY HYDRAULIC PRESSURE FLUCTUATING, AND LOW PRESSURE WARNING LIGHT ILLUMINATED IN FLIGHT.  PRESSURE HOSE FROM PRIMARY HYDRAULIC PUMP TO MANIFOLD LEAKING AT MIDPOINT OF HOSE.  NO INDICATION OF CHAFING OR ANOMALIES THAT MIGHT HAVE CAUSED THE HOSE TO FAIL.
